Ghent University Academic Bibliography

Advanced

Zero-sum free sets with small sum-set

Gautami Bhowmik, Immanuel Halupczok and Jan-Christoph Schlage-Puchta UGent (2011) MATHEMATICS OF COMPUTATION. 80(276). p.2253-2258
abstract
Let A be a zero-sum free subset of Z(n) with vertical bar A vertical bar = k. We compute for k <= 7 the least, possible size of the set of all subset-sums of A.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
zero-sums, additive combinatorics, computer calculations, sumsets
journal title
MATHEMATICS OF COMPUTATION
Math. Comput.
volume
80
issue
276
article number
PII S0025-5718(2011)02385-9
pages
2253 - 2258
Web of Science type
Article
Web of Science id
000295194300017
JCR category
MATHEMATICS, APPLIED
JCR impact factor
1.313 (2011)
JCR rank
46/245 (2011)
JCR quartile
1 (2011)
ISSN
0025-5718
language
English
UGent publication?
no
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1989378
handle
http://hdl.handle.net/1854/LU-1989378
alternative location
http://www.ams.org/journals/mcom/2011-80-276/S0025-5718-2011-02385-9/home.html
date created
2012-01-17 12:15:45
date last changed
2016-12-21 15:42:24
@article{1989378,
  abstract     = {Let A be a zero-sum free subset of Z(n) with vertical bar A vertical bar = k. We compute for k {\textlangle}= 7 the least, possible size of the set of all subset-sums of A.},
  articleno    = {PII S0025-5718(2011)02385-9},
  author       = {Bhowmik, Gautami and Halupczok, Immanuel and Schlage-Puchta, Jan-Christoph},
  issn         = {0025-5718},
  journal      = {MATHEMATICS OF COMPUTATION},
  keyword      = {zero-sums,additive combinatorics,computer calculations,sumsets},
  language     = {eng},
  number       = {276},
  pages        = {PII S0025-5718(2011)02385-9:2253--PII S0025-5718(2011)02385-9:2258},
  title        = {Zero-sum free sets with small sum-set},
  url          = {http://www.ams.org/journals/mcom/2011-80-276/S0025-5718-2011-02385-9/home.html},
  volume       = {80},
  year         = {2011},
}

Chicago
Bhowmik, Gautami, Immanuel Halupczok, and Jan-Christoph Schlage-Puchta. 2011. “Zero-sum Free Sets with Small Sum-set.” Mathematics of Computation 80 (276): 2253–2258.
APA
Bhowmik, G., Halupczok, I., & Schlage-Puchta, J.-C. (2011). Zero-sum free sets with small sum-set. MATHEMATICS OF COMPUTATION, 80(276), 2253–2258.
Vancouver
1.
Bhowmik G, Halupczok I, Schlage-Puchta J-C. Zero-sum free sets with small sum-set. MATHEMATICS OF COMPUTATION. 2011;80(276):2253–8.
MLA
Bhowmik, Gautami, Immanuel Halupczok, and Jan-Christoph Schlage-Puchta. “Zero-sum Free Sets with Small Sum-set.” MATHEMATICS OF COMPUTATION 80.276 (2011): 2253–2258. Print.